# SDR CALA0200416

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L2 DOOR JAMB CUSP ANGLE CORRODED AT STA 1089-1221, LBL 54.  THE CORROSION WAS REMOVED IAW SRM 53-01, FIGURE 1.  REPAIR WAS INSTALLED IAW SRM 51-10-4 AND 51-30-05.
